# SDR CA991027011

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: V319
- Condition: Failed
- Location: Autofeather
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LINE CHECK, IT WAS DISCOVERED THAT NR 2 AUTOFEATHER SYSTEM MICROSWITCH WOULD NOT TEST.  SWITCH REPLACED, SYSTEM SERVICED.
